# SDR SWAA2013013012109

- Difficulty date: January 10, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 83,086 hours, 67,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON DEPRESSOR-SEAL CORNER LOCATED BS 350 FWD AIR STAIR DOOR.  REPLACED DEPRRESOR-SEAL CORNER AND FASTENERS LOCATED BS 350 FWD STAIR DOOR IAW B737-300 SRM 51-10-02 ITEM 8 AND SRM B737-300 51-40-02 AND DRAWING 65-45800.
